Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 166, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 8, 2007, 8:25 PM CDT for Henderson County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2007, 8:25 PM CDT (01:25 UTC)
- Expired
- Jun 8, 2007, 10:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Henderson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 142 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1064 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 090126 FFWFWD TXC213-090330- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 825 PM CDT FRI JUN 8 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN HENDERSON COUNTY IN NORTHEAST TEXAS... * UNTIL 1030 PM CDT * AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR EUSTACE...OR ABOUT NEAR GUN BARREL CITY. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. RAINFALL RATES OF 2 TO 3 INCHES AN HOUR ARE OCCURRING WITH THIS STORM. RAINFALL TOTALS IN THE WARNED AREA OF UP TO 4 INCHES ARE POSSIBLE * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENCHANTED OAKS...TRINIDAD...TOOL...PAYNE SPRINGS AND SEVEN POINTS EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3224 9575 3235 9572 3237 9643 3212 9607 $$ 92
2 follow-up statements
000
WGUS74 KFWD 090221
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
918 PM CDT FRI JUN 8 2007
TXC213-090330-
HENDERSON TX-
918 PM CDT FRI JUN 8 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
WESTERN HENDERSON COUNTY...
AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER EXTREME
WESTERN HENDERSON COUNTY. THE STORM WAS LOCATED NEAR TRINIDAD...OR
ABOUT 9 MILES SOUTH OF GUN BARREL CITY...AND WAS MOVING SOUTHWEST.
THE HEAVIEST RAINFALL HAS ENDED OVER HENDERSON COUNTY...BUT WATER
WILL CONTINUE TO RUNOFF INTO LOW LYING AND FLOOD PRONE AREAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT CROSS WATER OF UNKNOWN DEPTH AT LOW WATER
CROSSINGS. TURN AROUND...DONT DROWN.
LAT...LON 3224 9595 3233 9591 3236 9616 3231 9629
3208 9607
$$
92000
WGUS74 KFWD 090312
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CDT FRI JUN 8 2007
TXC213-090321-
HENDERSON TX-
1011 PM CDT FRI JUN 8 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN HENDERSON
COUNTY...
THE THUNDERSTORM THAT PRODUCED THE HEAVY RAINFALL HAS MOVED INTO
SOUTHERN NAVARRO COUNTY. THEREFORE THE FLASH FLOOD WARNING HAS BEEN
CANCELLED FOR WESTERN HENDERSON.
LAT...LON 3224 9595 3233 9591 3236 9616 3231 9629
3208 9607
$$
92What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 8:00 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 8, 8:00 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 800 PM CDT FRI JUN 8 2007 .AVIATION UPDATE... 800 PM CDT SURFACE FRONT HAS SLOWED FROM NEAR KILLEEN TO SULPHUR SPRINGS. ADDED VCTS TO KACT TAF THROUGH 03Z BASED ON FRONTAL LOCATION AND RADAR TRENDS. BELIEVE BKN-OVC LOW CLOUDS LIKELY TOWARDS 12Z AS 15-20 KT SOUTHERLY WINDS ABOVE BOUNDARY LAYER RESULT IN WEAK ISENTROPIC LIFT NORTH OF BOUNDARY. WINDS GENERALLY LIGHT N-NE TONIGHT BECOMING SE SATURDAY AS FRONT RETURNS NORTHWARD AND MOVES THROUGH ALL TAF SITES. 07/BB && .UPDATE... 752 PM CDT BRIEF UPDATE INCREASES POPS IN SE ZONES FOR EARLY EVENING. STILL POTENTIAL FOR FURTHER DEVELOPMENT TO THE NORTH OF THE SFC BOUNDARY AS EARLY AS THIS EVENING. AFTER MIDNIGHT...HEALTHY WARM/MOIST ADVECTION BUOYED BY ISENTROPIC UPGLIDE ABOVE THE COOLER SFC LAYER NORTH OF THE FRONT MAY RESULT IN SOME PRECIPITATION WELL NORTH OF THE BOUNDARY. FOR NOW...WILL MAINTAIN SLIGHT CHANCE POPS AFTER 06Z AND ASSESS POTENTIAL FURTHER FOR UPDATE LATER THIS EVENING. 25 && .PREV DISCUSSION... 229 PM CDT SHORT TERM... NEAR TERM WILL DEAL WITH OUR FRONT...WHICH HAD MORE BAROCLINICITY THAT WE ORIGINALLY EXPECTED AND IS NOW ALONG A CANTON...HILLSBORO... GATESVILLE LINE IN GENERAL. STILL HOT/MOIST/AND UNSTABLE SE OF THE FRONT...BUT STORMS NEAR CENTERVILLE/PALESTINE AREAS ARE STRUGGLING TO TO MAINTAIN DUE TO WEAKER WIND SHEAR DOWN THAT WAY. WE WILL KEEP SCATTERED SHOWERS/STORMS THROUGH MID EVENING AHEAD OF FRONT. CANT RULE OUT A FEW STRONG TO SEVERE STORMS EARLY FROM LAMPASAS...TO WACO...TO ATHENS AND POINTS SE. NOT VERY ORGANIZED. S/W KICKING OF ISOLATED STORMS OVER W TX WILL MOVE NE TOWARD WRN OK OVERNIGHT. THIS MAY LEND TO WIDELY SCT ACTIVITY OVER FAR NW COUNTIES SAT A.M. COOLER/DRIER AIR OVER NRN SECTIONS OF N TX TO BE SHORT-LIVED...AS BOUNDARY RETREATS SLOWLY NWD AS A WARM FRONT AND BACK INTO OK/AR BY SAT NIGHT. AS BOUNDARY LIFTS NWD DURING PRIME HEATING...SCT STORMS ONCE AGAIN MAY OCCUR BY AFTN ALONG/N OF THE BOUNDARY...WITH MORE CAPPED/MIXED ENVIRONMENT FURTHER S. TEMPS WILL RESPOND AS WELL BACK TO AROUND 90 SATURDAY...BACK INTO THE LOWER-MID 90S BY SUN WITH THE BERMUDA HIGH/SUB-TROPICAL UPPER RIDGE RE-AMPLIFYING OVER MOST OF N TX. MAY SEE MORE AIRMASS TYPE THUNDERSTORMS FROM D/FW AND POINTS NE ON SUNDAY IN DEEPER...MOIST UNSTABLE ATMOSPHERE. OTHERWISE...THE MUGGIES WILL RETURN FOR SUNDAY INTO MONDAY. LONG TERM... ONLY TWEAKED A FEW THINGS AND STAYED WITH PERSISTENCE...AS PATTERN WILL BE MAINLY MESOSCALE DRIVEN WITH VERY BENIGN FEATURES TO DRIVE THINGS...THUS HELD TO LOW POP MENTION. GENERALLY...BERMUDA RIDGE STAYS AMPLIFIED OVER N TX WITH HOT/MUGGY WX THROUGH MID WEEK. FOR WED THROUGH THE LATTER HALF OF THE WEEK...UPPER RIDGE FLATTENS/WEAKENS SOMEWHAT AS MID LVL HEIGHT FALLS OCCUR JUST TO OUR NORTH IN ACTIVE POLAR STREAM. BOTH WED AND THURS NIGHTS COULD SEE MCS FORM UP IN KS/NRN OK AREAS...THEN WEAKEN AND CROSS THE RED RIVER EACH OF THE FOLLOWING MORNINGS. RIGHT NOW...CONFIDENCE IS LOW DUE TO AFOREMENTIONED MESOSCALE DRIVEN FEATURES. 05 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 90 73 94 74 / 20 30 20 20 10 WACO, TX 73 89 72 93 72 / 30 20 10 10 10 PARIS, TX 64 88 71 90 72 / 20 30 20 30 10 DENTON, TX 66 88 70 94 72 / 20 30 20 20 10 MCKINNEY, TX 66 87 69 93 69 / 20 30 20 20 10 DALLAS, TX 68 90 73 94 75 / 20 30 20 20 10 TERRELL, TX 70 89 72 92 72 / 20 30 20 30 10 CORSICANA, TX 73 90 73 93 73 / 20 30 20 20 10 TEMPLE, TX 74 90 73 93 71 / 30 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 07/25/92/77
Hazardous weather outlook, Jun 8, 2:32 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 232 PM CDT FRI JUN 8 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 232 PM CDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHEAST THIRD OF THE OUTLOOK AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY SEVERE STORMS THAT DEVELOP. THUNDERSTORM CHANCES WILL LINGER AFTER MIDNIGHT...BUT THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE AFTER DARK. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE AREA WIDE ON SATURDAY AS AN UPPER LEVEL DISTURBANCE COMBINES WITH AN INCREASINGLY UNSTABLE AIRMASS. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH TEXAS...MAINLY ALONG THE RED RIVER...SUNDAY THROUGH FRIDAY. THE BEST CHANCE FOR THUNDERSTORMS WILL BE DURING THE EARLY AFTERNOON THROUGH MID EVENING HOURS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER MAY BE REQUESTED DURING THE AFTERNOON AND EARLY EVENING HOURS. SCHULTZ
In the hours before
Special weather statement, Jun 8, 6:25 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 625 PM CDT FRI JUN 8 2007 TXZ148-090000- ANDERSON TX- 625 PM CDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL ANDERSON COUNTY AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF PALESTINE THAT WAS NEARLY STATIONARY. CITIES IN THE PATH OF THIS STORM INCLUDE PALESTINE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3169 9548 3184 9548 3180 9591 3155 9572 07/BB
Special weather statement, Jun 8, 6:45 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 645 PM CDT FRI JUN 8 2007 TXZ122-090015- VAN ZANDT TX- 645 PM CDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN VAN ZANDT COUNTY AT 645 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES SOUTHWEST OF MINEOLA...MOVING WEST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CANTON AND VAN. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3261 9604 3238 9603 3236 9550 3260 9560 07/BB
Special weather statement, Jun 8, 7:07 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 707 PM CDT FRI JUN 8 2007 TXZ122-090030- VAN ZANDT TX- 707 PM CDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN VAN ZANDT COUNTY AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CANTON...THAT WAS NEARLY STATIONARY. CITIES IN THE PATH OF THIS STORM INCLUDE CANTON AND VAN. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3255 9596 3238 9598 3236 9556 3259 9556 07/BB
Special weather statement, Jun 8, 7:40 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 740 PM CDT FRI JUN 8 2007 TXZ122-135-090115- VAN ZANDT TX-HENDERSON TX- 740 PM CDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL HENDERSON COUNTY SOUTHEASTERN VAN ZANDT COUNTY AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES NORTHEAST OF ATHENS...MOVING SOUTHWEST AT 5 MPH. CITIES NEAR THIS STORM INCLUDE BROWNSBORO AND EDOM. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. STAY TUNED TO FUTURE WEATHER UPDATES. LAT...LON 3225 9562 3244 9556 3247 9587 3228 9590 92
Special weather statement, Jun 8, 8:11 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 811 PM CDT FRI JUN 8 2007 TXZ135-090145- HENDERSON TX- 811 PM CDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HENDERSON COUNTY AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF ATHENS...MOVING SOUTH AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR GUN BARREL CITY. CITIES IN THE PATH OF THESE STORM INCLUDE ATHENS...CANEY CITY... ENCHANTED OAKS...EUSTACE AND GUN BARREL CITY. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED FOR HENDERSON COUNTY. LAT...LON 3215 9569 3233 9566 3236 9619 3220 9616
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:07 PM CDT | Special Weather Statement | FWD | Van Zandt | 23 min |
| Jun 8, 7:40 PM CDT | Special Weather Statement | FWD | Henderson | 35 min |
| Jun 8, 8:11 PM CDT | Special Weather Statement | FWD | Henderson | 34 min |
| Jun 8, 9:40 PM CDT | Special Weather Statement | FWD | Navarro | 35 min |
| Jun 8, 9:52 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 53 min |
| Jun 8, 10:26 PM CDT | Special Weather Statement | FWD | Limestone | 34 min |
| Jun 9, 12:44 PM CDT | Special Weather Statement | FWD | Hunt | 31 min |
| Jun 9, 12:50 PM CDT | Special Weather Statement | FWD | Hopkins | 25 min |
| Jun 9, 12:59 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 61 min |
| Jun 9, 1:05 PM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| Jun 9, 1:13 PM CDT | Special Weather Statement | FWD | Hopkins | 32 min |
| Jun 9, 1:16 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 38 min |
| Jun 9, 1:27 PM CDT | Special Weather Statement | FWD | Fannin | 33 min |
| Jun 9, 1:44 PM CDT | Special Weather Statement | FWD | Hopkins | 31 min |
| Jun 9, 1:48 PM CDT | Flash Flood Warning | FWD | Hunt | 4 hr |
| Jun 9, 1:58 PM CDT | Special Weather Statement | FWD | Collin | 32 min |
| Jun 9, 2:00 PM CDT | Special Weather Statement | FWD | Fannin | 30 min |
| Jun 9, 2:10 PM CDT | Special Weather Statement | FWD | Hopkins | 35 min |
| Jun 9, 2:16 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Jun 9, 2:23 PM CDT | Special Weather Statement | FWD | Hunt | 37 min |
| Jun 9, 2:27 PM CDT | Special Weather Statement | FWD | Collin | 33 min |
| Jun 9, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 56 min |
| Jun 9, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 53 min |
| Jun 9, 2:42 PM CDT | Special Weather Statement | FWD | Hopkins | 33 min |
| Jun 9, 3:08 PM CDT | Special Weather Statement | FWD | Fannin | 37 min |
| Jun 9, 3:20 PM CDT | Special Weather Statement | FWD | Grayson | 25 min |
| Jun 9, 3:44 PM CDT | Special Weather Statement | FWD | Fannin | 31 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.